Nonexistence of self-similar singularities in ideal viscoelastic flows

Research output: Contribution to journalArticle

Abstract

We prove the nonexistence of finite time self-similar singularities in an ideal viscoelastic flow in ℝ³. We exclude the occurrence of Leray-type self-similar singularities under suitable integrability conditions on velocity and deformation tensor. We also prove the nonexistence of asymptotically selfsimilar singularities in our system. The present work extends the results obtained by Chae in the case of magnetohydrodynamics (MHD). Copyright © 2012 Texas State University - San Marcos.
Original languageEnglish
Pages (from-to)1-7
JournalElectronic Journal of Differential Equations
Volume2012
Issue number93
Publication statusPublished - 2012

Fingerprint

Viscoelastic Flow
Nonexistence
Singularity
Integrability
Tensor

Citation

Suen, A. (2012). Nonexistence of self-similar singularities in ideal viscoelastic flows. Electronic Journal of Differential Equations, 2012(93), 1-7.

Keywords

  • Viscoelastic flow
  • Self-similar singularities